| Model Number |
LOGIC FEMORAL PS CEM RIGHT SZ 2.5 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Insufficient Information (4580)
| Date of Event |
02/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
It was reported via legal documentation the patient had a right knee replacement on (b)(6) 2013.Approximately 7 years and 7 months after the initial procedure the patient had a right knee revision on (b)(6) 2021.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Unable to locate patient in ebi.Historical record and smartsolve searched for sn/patient name with no results.
Additional Manufacturer Narrative
The reason for the revision reported in (b)(4) cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.D4: corrected.G4: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.